Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Caida del cabello
Mar 15, 2012

hola Nelson saludos desde Venezuela, desde hace un tiempo he notado que se me esta cayendo el cabello y cada vez es mayor la cantidad, no se si esto tenga que ver con mi tratamiento o el virus, tomo kaletra y kivexa, que puedo hacer para solucionar esto? me han hablado del finasteride pero no se si haria alguna interaccion con mis arv

Response from Mr. Vergel

Prueba el Rogaine y usa el shampoo Nizoral con ketoconazole. Toma un multivitaminico y zinc a 50 mg por dia. Eso debe ayudar pero toma tiempo en ver resultados por el ciclo de vida de foliculos de pelo.

Nelson



Previous
wheres the nuke
Next
acne

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement